Research ArticleOpen accessIn the abstractOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
32 results for “linear algebra”
Set a search alertResearch ArticleOpen accessIn the abstractA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
Research ArticleOpen accessIn the abstractMinimization of ℓ2-Norm of the KSOR OperatorA. I. Alzaki, I. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,083 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Successive Overrelaxation MethodI. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 22 Feb 2012 · 12,799 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Applications of Spanning Trees in Complete and Complete Bipartite GraphsS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 15 Feb 2012 · 7,263 accessesView PDFCite
Research ArticleOpen accessIn the abstractComplexity of Cocktail Party Graph and Crown GraphS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 2 · 12 Dec 2011 · 7,868 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cryptosystem Using the Concepts of Algebraic Geometric CodeK. V. Pramod, C. ManjuJournal of Computer Science, Vol. 6, Issue 3 · 31 Mar 2010 · 7,444 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Calculating the Hougaard Measure of Skewness in a Nonlinear Regression Model with Two ParametersS. A. EL-ShehawyJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,159 accessesView PDFCite
Research ArticleOpen accessIn the abstractEOS: Evolutionary Overlay Service in Peer-to-Peer SystemsL. I. Zhijun, Liao MinghongAmerican Journal of Applied Sciences, Vol. 2, Issue 10 · 31 Oct 2005 · 6,349 accessesView PDFCite
Research ArticleOpen accessIn the abstractq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite